Items where Subject is "G110 Pure Mathematics"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Keywords | Item Type
Jump to: A | B | C | E | F | I | K | L | M | N | S | T
Number of items at this level: 73.

A

Acciarri, Christina, Khukhro, Evgeny and Shumyatsky, Pavel (2019) Profinite groups with an automorphism whose fixed points are right Engel. Proceedings of the American Mathematical Society, 147 (9). pp. 3691-3703. ISSN 0002-9939

Acciarri, Cristina, Shumyatsky, Pavel and Thillaisundaram, Anitha (2014) Conciseness of coprime commutators in finite groups. Bulletin of the Australian Mathematical Society, 89 (2). pp. 252-258. ISSN 0004-9727

Alexoudas, Theofanis, Klopsch, Benjamin and Thillaisundaram, Anitha (2016) Maximal subgroups of multi-edge spinal groups. Groups, Geometry, and Dynamics, 10 (2). pp. 619-648. ISSN 1661-7207

Avitabile, Marina, Jurman, Giuseppe and Mattarei, Sandro (2010) The structure of thin Lie algebras with characteristic two. International Journal of Algebra and Computation, 20 (06). pp. 731-768. ISSN 0218-1967

Avitabile, M. and Mattarei, S. (2014) Nottingham Lie algebras with diamonds of finite and infinite type. Journal of Lie Theory, 24 (2). pp. 457-473. ISSN 0949-5932

Avitabile, Marina and Mattarei, Sandro (2021) Diamond distances in Nottingham algebras. Journal of Algebra and Its Applications . ISSN 0219-4988

Avitabile, Marina and Mattarei, Sandro (2020) Generalized finite polylogarithms. Glasgow Mathematical Journal, 63 (1). pp. 66-80. ISSN 0017-0895

Avitabile, Marina and Mattarei, Sandro (2015) Grading switching for modular non-associative algebras. Contemporary Mathematics . ISSN 0271-4132

Avitabile, Marina and Mattarei, Sandro (2015) Laguerre polynomials of derivations. Israel Journal of Mathematics, 205 (1). pp. 109-126. ISSN 0021-2172

Avitabile, Marina and Mattarei, Sandro (2022) The earliest diamond of finite type in Nottingham algebras. Journal of Lie Theory . ISSN 0949-5932

Avitabile, Marina and Mattarei, Sandro (2019) A generalized truncated logarithm. Aequationes mathematicae, 93 (4). pp. 711-734. ISSN 0001-9054

B

Boschheidgen, Jan, Klopsch, Benjamin and Thillaisundaram, Anitha (2020) Generating pairs of projective special linear groups that fail to lift. Mathematische Nachrichten, 293 (7). pp. 1251-1258. ISSN 0025-584X

C

Camina, Rachel, Iniguez, Ainhoa and Thillaisundaram, Anitha (2020) Word problems for finite nilpotent groups. Archiv der Mathematik, 115 (6). pp. 599-609. ISSN 0003-889X

Corob Cook, Ged, Kionke, Steffen and Vannacci, Matteo (2022) Counting irreducible modules for profinite groups. Revista Matemática Iberoamericana . ISSN 0213-2230

E

Ercan, Gulin, Guloglu, Ismail S. and Khukhro, Evgeny (2014) Derived length of a Frobenius-like kernel. Journal of Algebra, 412 . pp. 179-188. ISSN 0021-8693

F

Fernandez-Alcober, Gustavo and Thillaisundaram, Anitha (2016) A note on automorphisms of finite p-groups. Glasnik Matematicki . ISSN 0017-095X

I

Imrich, Wilfried, Lehner, Florian and Smith, Simon (2020) Distinguishing density and the Distinct Spheres Condition. European Journal of Combinatorics, 89 . p. 103139. ISSN 0195-6698

Imrich, Wilfried and Smith, Simon M. (2017) On a theorem of Halin. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 87 (2). pp. 289-297. ISSN 0025-5858

Imrich, Wilfried, Smith, Simon M., Tucker, Thomas W. and Watkins, Mark E. (2015) Infinite motion and 2-distinguishability of graphs and groups. Journal of Algebraic Combinatorics, 41 (1). pp. 109-122. ISSN 0925-9899

Iusa, Valentina, Mattarei, Sandro and Scarbolo, Claudio (2021) Graded Lie algebras of maximal class of type p. Journal of Algebra, 588 . pp. 77-117. ISSN 0021-8693

K

Khukhro, E. I. (2015) On finite soluble groups with almost fixed-point-free automorphisms of non-coprime order. Siberian Mathematical Journal, 56 (3). pp. 541-548. ISSN 0037-4466

Khukhro, Evgeny (2012) Automorphisms of finite p-groups admitting a partition. Algebra and Logic, 51 (3). pp. 264-277. ISSN 0002-5232

Khukhro, Evgeny (2013) Counterexamples to a rank analog of the Shepherd-Leedham-Green-Mckay theorem on finite p-groups of maximal nilpotency class. Siberian Mathematical Journal, 54 (1). pp. 173-183. ISSN 0037-4466

Khukhro, Evgeny (2013) Rank and order of a finite group admitting a Frobenius group of automorphisms. Algebra and Logic, 52 (1). pp. 72-78. ISSN 0002-5232

Khukhro, Evgeny and Makarenko, N Yu. (2013) Finite groups and Lie rings with a metacyclic Frobenius group of automorphisms. Journal of Algebra, 386 . pp. 77-104. ISSN 0021-8693

Khukhro, Evgeny and Moens, Wolfgang (2022) Fitting height of finite groups admitting a fixed-point-free automorphism satisfying an additional polynomial identity. Journal of Algebra, 608 . pp. 755-773. ISSN 0021-8693

Khukhro, Evgeny, Moreto, Alexander and Zarrin, Mohammad (2021) The average element order and the number of conjugacy classes of finite groups. Journal of Algebra, 569 . pp. 1-11. ISSN 0021-8693

Khukhro, Evgeny and Shumyatsky, Pavel (2018) Almost Engel compact groups. Journal of Algebra, 500 . pp. 439-456. ISSN 0021-8693

Khukhro, Evgeny and Shumyatsky, Pavel (2019) Compact groups in which all elements are almost right Engel. Quarterly Journal of Mathematics . ISSN 0033-5606

Khukhro, Evgeny and Shumyatsky, Pavel (2021) Compact groups in which all elements have countable right Engel sinks. Proceedings of the Royal Society of Edinburgh Section A: Mathematics . ISSN 0308-2105

Khukhro, Evgeny and Shumyatsky, Pavel (2020) Compact groups with countable Engel sinks. Bulletin of Mathematical Sciences . ISSN 1664-3607

Khukhro, Evgeny and Shumyatsky, Pavel (2017) Engel-type subgroups and length parameters of finite groups. Israel Journal of Mathematics, 222 (2). pp. 599-629. ISSN 0021-2172

Khukhro, Evgeny and Shumyatsky, Pavel (2018) Finite groups with Engel sinks of bounded rank. Glasgow Mathematical Journal, 60 (3). pp. 695-701. ISSN 0017-0895

Khukhro, Evgeny and Shumyatsky, Pavel (2017) Length-type parameters of finite groups with almost unipotent automorphisms. Doklady Mathematics, 95 (1). pp. 43-45. ISSN 1064-5624

Khukhro, Evgeny and Shumyatsky, Pavel (2021) On finite groups with an automorphism of prime order whose fixed points have bounded Engel sinks. Bulletin of the Brazilian Mathematical Society . ISSN 1678-7544

Khukhro, Evgeny and Shumyatsky, Pavel (2021) On profinite groups with automorphisms whose fixed points have countable Engel sinks. Israel Journal of Mathematics . ISSN 0021-2172

Khukhro, Evgeny and Shumyatsky, Pavel (2021) Profinite groups with an automorphism of prime order whose fixed points have finite Engel sinks. Monatshefte für Mathematik . ISSN 0026-9255

Khukhro, Evgeny and Shumyatsky, Pavel (2022) Strong conciseness of Engel words in profinite groups. Mathematische Nachrichten . ISSN 0025-584X

Khukhro, Evgeny, Shumyatsky, Pavel and Traustason, Gunnar (2019) Right Engel-type subgroups and length parameters of finite groups. Journal of the Australian Mathematical Society . ISSN 1446-7887

Klopsch, Benjamin and Thillaisundaram, Anitha (2019) A pro-p group with infinite normal Hausdorff spectra. Pacific Journal of Mathematics, 303 (2). pp. 569-603. ISSN 0030-8730

Klopsch, Benjamin, Thillaisundaram, Anitha and Zugadi-Reizabal, Amaia (2019) Hausdorff dimensions in p-adic analytic groups. Israel Journal of Mathematics, 231 (1). pp. 1-23. ISSN 0021-2172

L

Lehner, Florian and Smith, Simon M (2020) On symmetries of edge and vertex colourings of graphs. Discrete Mathematics, 343 (9). p. 111959. ISSN 0012-365X

M

Macedo Lins de Araujo, Paula (2019) Bivariate representation and conjugacy class zeta functions associated to unipotent group schemes, I: arithmetic properties. Journal of Group Theory, 22 (4). pp. 741-774. ISSN 1433-5883

Macedo Lins de Araujo, Paula (2020) Bivariate representation and conjugacy class zeta functions associated to unipotent group schemes, II: groups of type F, G, and H. International Journal of Algebra and Computation, 30 (5). pp. 931-975. ISSN 1793-6500

Macedo Lins de Araujo, Paula (2019) Bivariate representation and conjugacy classzeta functions associated to unipotent groupschemes. PhD thesis, Bielefeld University.

Makarenko, N. Y. and Khukhro, Evgeny (2013) Lie algebras admitting a metacyclic Frobenius group of automorphisms. Siberian Mathematical Journal, 54 (1). pp. 99-113. ISSN 0037-4466

Mattarei, Sandro (1992) Character tables and metabelian groups. Journal of the London Mathematical Society, 46 (1). pp. 92-100. ISSN 0024-6107

Mattarei, Sandro (2007) On a bound of Garcia and Voloch for the number of points of a Fermat curve over a prime field. Finite Fields and Their Applications, 13 (4). pp. 773-777. ISSN 1071-5797

Mattarei, Sandro (1994) An example of p-groups with identical character tables and different derived lengths. Archiv der Mathematik, 62 (1). pp. 12-20. ISSN 0003-889X

Mattarei, Sandro (2009) A sufficient condition for a number to be the order of a nonsingular derivation of a Lie algebra. Israel Journal of Mathematics, 171 (1). pp. 1-14. ISSN 0021-2172

Mattarei, Sandro (2021) Constituents of graded Lie algebras of maximal class and chains of thin Lie algebras. Communications in Algebra . ISSN 0092-7872

Mattarei, Sandro (2011) Engel conditions and symmetric tensors. Linear and Multilinear Algebra, 59 (4). pp. 441-449. ISSN 0308-1087

Mattarei, Sandro (2015) Inversion and subspaces of a finite field. Israel Journal of Mathematics, 206 (1). pp. 327-351. ISSN 0021-2172

Mattarei, Sandro (2008) Linear recurrence relations for binomial coefficients modulo a prime. Journal of Number Theory, 128 (1). pp. 49-58. ISSN 0022-314X

Mattarei, Sandro (2014) A property of the inverse of a subspace of a finite field. Finite Fields and Their Applications, 29 . pp. 268-274. ISSN 1071-5797

Mattarei, Sandro (2022) A sandwich in thin Lie algebras. Proceedings of the Edinburgh Mathematical Society . pp. 1-10. ISSN 0013-0915

Mattarei, Sandro and Pizzato, Marco (2017) Generalizations of self-reciprocal polynomials. Finite Fields and Their Applications, 48 . pp. 271-288. ISSN 1071-5797

Mattarei, Sandro and Tauraso, Roberto (2013) Congruences for central binomial sums and finite polylogarithms. Journal of Number Theory, 133 (1). pp. 131-157. ISSN 0022-314X

Mattarei, Sandro and Tauraso, Roberto (2018) From generating series to polynomial congruences. Journal of Number Theory, 182 . pp. 179-205. ISSN 0022-314X

Mattarei, Sandro and Ugolini, Simone (2021) Graded Lie algebras of maximal class of type n. Journal of Algebra . ISSN 0021-8693

N

Neumann, Peter, Praeger, Cheryl and Smith, Simon (2017) Some infinite permutation groups and related finite linear groups. Journal of the Australian Mathematical Society, 102 (1). pp. 136-149. ISSN 1446-7887

Noce, Marialaura and Thillaisundaram, Anitha (2021) Hausdorff dimension of the second Grigorchuk group. International Journal of Algebra and Computation . ISSN 0218-1967

S

Smith, Simon (2010) Infinite primitive directed graphs. Journal of Algebraic Combinatorics, 31 (131). ISSN 0925-9899

Smith, Simon (2007) Orbital digraphs of infinite primitive permutation groups. Journal of Group Theory, 10 (6). ISSN 1433-5883

Smith, Simon (2010) Subdegree growth rates of infinite primitive permutation groups. Journal of the London Mathematical Society, 82 (2). pp. 526-548. ISSN 0024-6107

Smith, Simon (2017) A product for permutation groups and topological groups. Duke Mathematical Journal, 166 (15). pp. 2965-2999. ISSN 0012-7094

Smith, Simon M. (2012) Rough ends of infinite primitive permutation groups. Journal of Group Theory, 55 (2). ISSN 1433-5883

Smith, Simon M. (2015) A classification of primitive permutation groups with finite stabilizers. Journal of Algebra, 432 . pp. 12-21. ISSN 0021-8693

Smith, Simon M., Tucker, Thomas W. and Watkins, Mark E. (2012) Distinguishability of infinite groups and graphs. The Electronic Journal of Combinatorics, 19 (2). P27. ISSN 1077-8926

Smith, Simon M. and Watkins, Mark E. (2014) Bounding the distinguishing number of infinite graphs and permutation groups. Electronic Journal of Combinatorics, 21 (3). p3.40. ISSN 1077-8926

T

Thillaisundaram, Anitha (2014) Groups of p-deficiency one. Mathematical Proceedings of the Cambridge Philosophical Society, 156 (1). pp. 115-121. ISSN 0305-0041

Thillaisundaram, Anitha and Klopsch, Benjamin (2018) Maximal subgroups and irreducible representations of generalised multi-edge spinal groups. Proceedings of the Edinburgh Mathematical Society, 61 (3). pp. 673-703. ISSN 0013-0915

Thillaisundaram, Anitha and Uria-Albizuri, Jone (2021) The profinite completion of multi-EGS groups. Journal of Group Theory . ISSN 1433-5883

This list was generated on Fri Sep 30 06:38:30 2022 BST.